# SDR 2002FA0000761

- Difficulty date: June 13, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Part serial: 454945
- Condition: Faulty
- Location: Cabin
- Part time: 50 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT INSTALLED NEW JUNE 2001, WITH NEW BATTERIES.  IN MAY 2002, IT WAS FOUND THAT THE UNIT DID NOT TRANSMIT WHEN THE G SWITCH WAS ACTIVATED.  THE BATTERIES ARE STILL GOOD AND THE UNIT APPEARS TO BE GOOD.  IT HAS BEEN RETURNED TO AMERI-KING FOR REPAIR.  FURTHUR INQUIRY BY THE TECHNICIAN FOUND THREE OTHER UNITS INSTALLED IN AIRCRAFT THAT DID NOT WORK.
